| Model Number |
CP-425 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an abdominoplasty procedure, while suturing, needle detachment occurred on the two devices.The needle did not fall into the patient cavity.A new suture was used without issue.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
D10 concomitant product: cp-425, cp-425 surgipro 1 blu 75cm gs21 x36 (lot# d5e3770y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.